Stool That Is Runny And Uncomfortable In The Stomach After The Consumption Of Coffee?

Illustration of Stool That Is Runny And Uncomfortable In The Stomach After The Consumption Of Coffee?
Illustration: Stool That Is Runny And Uncomfortable In The Stomach After The Consumption Of Coffee? cdn-prod.medicalnewstoday.com

this afternoon I drank 2 sachets of coffee in 1 bottle, before I ate rice at lunch, then I didn’t eat dinner, and before maghrib I defecated somewhat runny, since I defecated, I felt my stomach ache until now, why that is? thank you

1 Answer:

Hello Syarifah,

Thank you for the question.

Liquid stool and discomfort in the stomach can occur when your digestion is disrupted. Irritation due to consumption of certain types of food and drinks (including coffee) may cause this complaint. However, other factors, such as food / drink allergies, carbohydrate malabsorption, dyspepsia, inflammation of the intestine, gastroenteritis, irritable bowel syndrome, poisoning, etc. can also cause your complaints. Sometimes, your complaint can also occur related to hormonal disorders, drug side effects, psychological disorders, metabolic disorders, and several other diseases.

If your bowel movements still occur around 1-3 times a day, and the discomfort in your stomach is even mild in intensity, often this condition is not dangerous. However, if it is very annoying, it would not hurt you to see yourself directly to a doctor or internist. Several types of drugs can be given by your doctor so that your complaints improve. If not, you may later be advised to undergo an ultrasound examination, stool test, and so on.

In the meantime, don't consume coffee and other caffeinated drinks (like tea, soda, energy drinks, chocolate) excessively. Expand to rest while compressing a warm stomach that feels uncomfortable. Drink plenty of water and eat foods that are easily digested. Limit eating spicy, oily, coconut milk and gassed foods first. Not only that, do also exercise, do not stress too much, and also do not carelessly take medicine without doctor's advice.

Hope this helps ...

: by

Related Question

Overcoming The Scalp Penis That Looks Peeling?

Overcoming The Scalp Penis That Looks Peeling?

(10 months ago)

Recently my husband had a slight skin problem of a torn penis, on off 2 times, before he said a kind of fungus dot Remove it and take the fluconazola tab, take off the dot fungus a... Read more

Do The Nails Have To Be Pulled All Or Only Partially?

Do The Nails Have To Be Pulled All Or Only Partially?

(1 year ago)

Good night, I have been infected with cantengan long enough, I want to ask if the nails with cantengan have to be completely removed or partially cut ?? I have long wanted to treat... Read more

Shortness Of Breath When Taking Diet Drugs?

Shortness Of Breath When Taking Diet Drugs?

(1 year ago)

Now I am trying to lose my weight by reducing my portion of food and sometimes I also take diet drugs to reduce my appetite but it is not often only once in a while that I now want... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *